# SDR SWAA2022020761229

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDEWALL TRANSITION ANGLE HAS CORROSION BETWEEN STA.500-500B / WP:E105601-WONG; JOHN - 12/02/2017 10:07 COMPLETE: REMOVE AND REPLACED FWD CARGO R/H SIDEWALL TRANSITION ANGLE BETWEEN STA.500-500B IAW SRM 53-00-53-2R-5 AND SEE BELOW FOR INDIVIDUAL SIGN OFFS. AND CHANGED CORROSION ITEMS.
